Home | Quick Search | Advanced Search | Bibliography submission | Bibliography submission using bibtex | Bibliography submission using bibtex file | Links | Help | Internal

Details:

   
TitleSymbolic-numeric sparse polynomial interpolation in Chebyshev basis and trigonometric interpolation
Author(s) M. Giesbrecht, George Labahn, Lee Wen-shin
TypeArticle in Conference Proceedings
File
URL http://wwwmayr.in.tum.de/cgi-bin/openURL?debug=&genre=article&title=casc&volume=2004&spage=195
LanguageEnglish
Pages195-205
PublisherInstitut für Informatik, Technische Universität München
AddressGarching
Year2004
EditorGanzha, Victor G. and Mayr, Ernst W. and Vorozhtsov, Evgenii V.
Edition0
Translation No
Refereed No
Webmaster